Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Palpitations, lack of energy. Taking synthoid, thyroid now in normal range. Reason?

Hi I am a 51 year old female that still has periods regularly every month. I take synthroid once every day for thyroid problem. Had a check up a few weeks ago and thyroid was normal. About a week ago started to have palpitations more often through out the day every day. Don't have energy that I had a few weeks ago. From my symptoms what do you think the problem may be?
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
The reason for having palpitation and feel loss of energy is sign of Hyperthyroidism. This can be due to increased thyroxin levels in blood. While advising medicines for thyroid gland it has to be regularly monitored by checking thyroid profile to check the effect of thyroid drugs. Sometime they still can't bring the thyroid work normally or sometimes overshoot. But there is nothing to worry. You just need to decrease your dosage under your physician guidance and everything will be ok.
Answered: Thu, 10 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor